Los Alamos National Laboratory
Phone| Search
T-5 HomeResearchPublications › lipnikov-2005-convergence
› Contact › People › Research
› Projects › Highlights › Publications
› Jobs › Visitor Info

Cite Details

Franco Brezzi, Konstantin Lipnikov and Mikhail Shashkov, "Convergence of mimetic finite difference method for diffusion problems on polyhedral meshes", SIAM J. Numer. Anal., vol. 43, pp. 1872-1896, 2005

Abstract

The stability and convergence properties of the mimetic finite difference method for diffusion-type problems on polyhedral meshes are analyzed. The optimal convergence rates for the scalar and vector variables in the mixed formulation of the problem are proved.

BibTeX Entry

@article{lipnikov-2005-convergence,
author = {Franco Brezzi and Konstantin Lipnikov and Mikhail Shashkov},
title = {Convergence of mimetic finite difference method for diffusion problems on polyhedral meshes},
year = {2005},
journal = {SIAM J. Numer. Anal.},
volume = {43},
pages = {1872-1896}
}